# SDR SWIA201540731

- Difficulty date: February 9, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 21,876 hours, 20,589 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER MAIN TRACK SUPPORT LUGS AT 7 O'CLOCK ARE CHAFED.  C-CHECK, RO 2/19/15, EVALUATED RT T/R MAIN TRACK SUPPORT LUGS AT 7 O`CLOCK.  CHAFE DAMAGE MEASURES .051.  DAMAGE EXCEEDS LIMITS.  REF REO.  NEW THRUST REVERSER INSTALLED ON JOB 2801435,   OP 102, MX TRANS NR 11846523, REF JOB 2801435, OP110, CAMP 11850132 FOR PARTS TRACKING PURPOSES ONLY.
